# SDR ASAA1057252

- Difficulty date: January 16, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 12,488 hours, 3,973 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING AFTER START CHECKLIST THE LT PACK LIGHT ILLUMINATED ALONG WITH M/C AND AIR CONDITIONING DURING RECALL CHECK.  PRESSING M/C CANCELLED THE THREE WARNINGS.  DURING FLIGHT THE RECALL CHECK PRODUCED NO WARNINGS, NORMAL OPS.  PERFORMED OPERATIONS CHECK PER FIM 21 53 00 810 803.  OPERATIONS NORMAL CONFIRMED WITH SEAMC.  NO HISTORY IN THE LAST THIRTY DAYS.
